# SDR DHL9980542C

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 3053256596
- Condition: Cracked
- Location: Nr 3 Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE RT AFT REVERSER COWL AT COLD STREAM UPPER AFT AREA AT 12 O'CLOCK POSITION SLIDING TRACK HOUSING FITTING IS CRACKED AT AFT AREA.  DRILLED NEW FITTING AND INSTALLED PER SRM 51-1-20C.  N/R 656
